Qualitative behaviour of local non-Lipschitz stochastic integrodifferential system with Rosenblatt process and infinite delay

Document Type : Research Paper


1 Numerical Analysis and Computer Science Laboratory, Department of Mathematics, Gaston Berger University of Saint-Louis, UFR SAT, B.P:234, Saint-Louis, Senegal

2 Department of Mathematics, PSG College of Arts and Science, Coimbatore, 641 046, India

3 Department of Mathematics, PSG college of Arts and Science, Coimbatore, 641 014, India

4 Universit´e Cadi Ayyad, Facult´e des Sciences Semlalia D´epartement de Math´ematiques B.P. 2390 Marrakech, Morocco



The objective of this paper is to investigate the existence and uniqueness of mild solutions for stochastic integrodifferential evolution equations in Hilbert spaces with infinite delay and a Rosenblatt Process. The main results of this discussion are provided by Grimmer's resolvent operator theory and stochastic analysis. The theory is demonstrated with an example.


[1] B. Bayour and D.F.M. Torres, Existence of solution to a local fractional nonlinear differential equation, J. Comput. Appl. Math. 312 (2017), 127–133.
[2] B. Boufoussi and S. Hajji, Neutral stochastic functional differential equations driven by a fractional Brownian motion in a Hilbert space, Statist. Probab. Lett. 82 (2012), 1549–1558.
[3] T. Caraballo, M.J. Garrido-Atienza, and T. Taniguchi, The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion, Nonlinear Anal.: Theory Meth. Appl. 74 (2011), no. 11, 3671–3684.
[4] T. Caraballo, C. Ogouyandjou, F.K. Allognissode, and M.A. Diop, Existence and exponential stability for neutral stochastic integro-differential equations with impulses driven by a Rosenblatt process, Discrete Continuous Dyn. Syst.-B 25 (2020), no. 2, 507.
[5] J. Deng and S. Wang, Existence of solutions of nonlocal Cauchy problem for some fractional abstract differential equation, Appl. Math. Lett. 55 (2016), 42–48.
[6] K. Dhanalakshmi and P. Balasubramaniam, Stability result of higher-order fractional neutral stochastic differential system with infinite delay driven by Poisson jumps and Rosenblatt process, Stochastic Anal. Appl. 38 (2020), no. 2, 352—372.
[7] M.A. Diop, K. Ezzinbi, and M. Lo, Existence and exponential stability for some stochastic neutral partial functional integrodifferential equations, Random Oper. Stoch. Equ. 22 (2014), 73–83.
[8] R. Grimmer, Resolvent operators for integral equations in a Banach space, Trans. Amer. Math. Soc. 273 (1982), no. 1, 333–349.
[9] E. Hernandez, Existence results for partial neutral functional integrodifferential equations with unbounded delay, J. Math. Anal. Appl. 292 (2004), 194–210.
[10] N.N. Leonenko and V.V. Anh, Rate of convergence to the Rosenblatt distribution for additive functionals of stochastic processes with long-range dependence, J. Appl. Math. Stoch. Anal. 14 (2001), no. 1, 27–46.
[11] M. Maejima and C.A. Tudor, Selfsimilar processes with stationary increments in the second wiener chaos, Probab. Math. Statist. 32 (2012), no. 1, 167–186.
[12] B. Maslowski and J. Pospisil Ergodicity and, and parameter estimates for infinite-dimensional fractional Ornstein-Uhlenbeck process, Appl. Math. Optim. 57 (2008), 401–429.
[13] B. Maslowski and D. Nualart, Evolution equations driven by a fractional Brownian motion, J. Funct. Anal. 202 (2003), 277-–305.
[14] J.Y. Park, K. Balachandran, and N. Annapoorani, Existence results for impulsive neutral functional integrodifferential equations with infinite delay, Nonlinear Anal. 71 (2009), 3152–3162.
[15] C. Parthasarathy, A. Vinodkumar, and M. Mallika Arjunan, and Uniqueness and existence, and stability of neutral stochastic functional integro-differential evolution with infinite delay, Int. J. Comput. Appl. 65 (2013), no. 15, 0975–8887.
[16] K. Ramkumar, A.A. Gbaguidi, C. Ogouyandjou, and M. A. Diop, Existence and uniqueness of mild solutions of stochastic partial integro-differential impulsive equations with infinite delay via resolvent operator, Adv. Dyn. Syst. Appl. 14 (2019), no. 1, 83–118.
[17] Y. Ren, X. Cheng, and R. Sakthivel, On time-dependent stochastic evolution equations driven by fractional Brownian motion in a Hilbert space with finite delay, Math. Meth. Appl. Sci. 37 (2014), no. 14, 2177–2184.
[18] M. Rosenblatt, Independence and dependence, Proc. 4th Berkeley Symp. Math. Statist. Prob., 1961, pp. 431–443.
[19] G.J. Shen and Y. Ren, Neutral stochastic partial differential equations with delay driven by Rosenblatt process in a Hilbert space, J. Korean Statist. Soc.44 (2015), 123–133.
[20] G.J. Shen, Y. Ren, and Li M. Controllability and, and stability of fractional stochastic functional systems driven by Rosenblatt process, Collect. Math. 71 (2020), 63–82.
[21] T. Taniguchi, Successive approximations to solutions of stochastic differential equations, J. Differ. Equ. 96 (1992), 152–169.
[22] T. Taniguchi, The existence and uniqueness of energy solutions to local non-Lipschitz stochastic evolution equations, J. Math. Anal. Appl. 360 (2009), 245–253.
[23] M. Taqqu, Weak convergence to fractional Brownian motion and to the Rosenblatt process, Adv. Appl. Probab. 7 (1975), no. 2, 249–249.
[24] C.A. Tudor, Analysis of the Rosenblatt process, ESAIM: Probab. Statist. 12 (2008), 230–257.

Articles in Press, Corrected Proof
Available Online from 15 January 2024
  • Receive Date: 30 January 2023
  • Accept Date: 26 November 2023